# SDR QXEA200700132

- Difficulty date: February 2, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,822 hours, 8,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND SUBFLOOR SKIN AROUND THE SCREW HOLE BETWEEN THE LEFT INBOARD MAIN AND AUXILARY SEAT TRACKS AT STATION X698.  REPAIRED IAW SRM 51-14-00, 51-42-15 AND 51-42-05.
